EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-3009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/25/2012
Type of Reportable Event
Serious Injury
Event or Problem Description
Legal case - usa (master case (b)(4).Case no:(b)(4).Related case: (b)(4).Rk rev 1 it was reported that approximately 11 months after a right total knee replacement procedure, the patient has experienced prosthesis wear.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
Concomitant products: 2145099 - 02-010-01-0330 - logic femoral ps cem right sz 3 1693528 - 02-012-41-3020 - logic tibia traptray cem sz 3f/2t 2148340 - 200-02-35 - three peg patella 35mm 2168506 - 201-78-81 - 3" trocar, mod.Hex 2pk 2168518 - 201-78-81 - 3" trocar, mod.Hex 2pk the product associated with the reported event is within the scope of recall z-0021-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.